# SDR SWAA2023102601333

- Difficulty date: September 15, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENERS ON FLOOR SUPPORT AT AFT WET AREA BS947+4 LBL24 WL208.<[01] UPDATED STEP 1;[02] REMOVED AND REPLACED INTERCOSTAL AT BS 947.5 TO 967; LBL 24; WL 208 PER SRM 51-40-02-0G-0 AND BOEING DWG 147A5650.;[03] VERIFIED CORRECTIVE ACTION 2. VERIFIED MEASUREMENTS TABLE.
